Torsion points on elliptic curves over all quadratic fields. II
Bulletin de la Société Mathématique de France, Volume 114  (1986), p. 119-122
@article{BSMF_1986__114__119_0,
     author = {Kamienny, Sheldon},
     title = {Torsion points on elliptic curves over all quadratic fields. II},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {114},
     year = {1986},
     pages = {119-122},
     doi = {10.24033/bsmf.2049},
     zbl = {0599.14030},
     mrnumber = {87j:11051},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1986__114__119_0}
}
Kamienny, Sheldon. Torsion points on elliptic curves over all quadratic fields. II. Bulletin de la Société Mathématique de France, Volume 114 (1986) , pp. 119-122. doi : 10.24033/bsmf.2049. http://www.numdam.org/item/BSMF_1986__114__119_0/

[1] Kamienny (S.). - Torsion points on elliptic curves over all quadratic fields (to appear in Duke Math Journal.) | Zbl 0599.14029

[2] Mazur (B.). - Modular curves and the Eisenstein ideal. Publications Mathématiques I.H.E.S., Vol. 47, 1978. | Numdam | Zbl 0394.14008

[3] Mazur (B.). - On the arithmetic of special values of L functions, Inventiones Math., Vol. 55, 1979, pp. 207-240. | MR 82e:14033 | Zbl 0426.14009

[4] Ogg (A.). - Hyperelliptic modular curves, Bull. Soc. Math. Fr., Vol. 102, 1974, pp. 449-462. | Numdam | MR 51 #514 | Zbl 0314.10018

[5] Raynaud (M.). - Schémas en groupes de type (p, ..., p), Bull. Soc. Math. Fr., Vol. 102, 1974, pp. 241-280. | Numdam | MR 54 #7488 | Zbl 0325.14020